# SDR ASAA12511094

- Difficulty date: February 12, 2012
- Submitted: February 14, 2012
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 17,036 hours, 5,247 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Panel
- Part number: 3400757050
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FAN DUCT PANEL AT LT SIDE OF 6 O`CLOCK LLDLK STRUT AFT LOOKING FWD HAS TWO LOOSE FASTENERS ONE PULLED THRU PANEL.  INSTALLED NEW PANEL PER AMM 72 23 07 000 801 F00 AND 400 801 F00.
